# SDR WX0A071272

- Difficulty date: August 9, 2012
- Submitted: August 14, 2012
- Operation: Air carrier
- Aircraft: N407NV
- Make and model: Doug DC-9-82
- Aircraft serial: 53244
- System (JASC): 5280 · Landing Gear Doors
- Part: Frame
- Part number: 5930583102
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG O/B FRAME CRACKED AT FWD CORNER.  FABRICATED REPAIR DOUBLER, AND INSTALLED REPAIR DOUBLER IAW MD-80 SRM 52-05 FIG 59.
